Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Review: Review: Untitled: Stochastic Inequalities and Applications by Evariste Gine; Christian Houdre; David Nualart

Reviewed Work: Stochastic Inequalities and Applications by Evariste Gine, Christian Houdre, David Nualart
Review by: B. V. Rao
Sankhyā: The Indian Journal of Statistics (2003-2007)
Vol. 67, No. 1 (Feb., 2005), pp. 128-130
Stable URL: http://www.jstor.org/stable/25053412
Page Count: 3
  • Download ($43.95)
  • Cite this Item
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130